# SDR A6WA2017062645064

- Difficulty date: June 21, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 35,435 hours, 33,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60034017351S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOORBEAM ANGLE CRACKED, LBL 9 AND RBL 9.
